File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the validity of failure of gap rigidity for certain pairs of bounded symmetric domains

TitleOn the validity of failure of gap rigidity for certain pairs of bounded symmetric domains
Authors
KeywordsMathematics
Issue Date2004
PublisherInternational Press. The Journal's web site is located at http://www.ims.cuhk.edu.hk/~ajm/
Citation
The Asian Journal of Mathematics, 2004, v. 8 n. 4, p. 773-794 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/48614
ISSN
2015 Impact Factor: 0.722
2015 SCImago Journal Rankings: 1.139

 

DC FieldValueLanguage
dc.contributor.authorEyssidieux, PPen_HK
dc.contributor.authorMok, Nen_HK
dc.date.accessioned2008-05-22T04:19:00Z-
dc.date.available2008-05-22T04:19:00Z-
dc.date.issued2004en_HK
dc.identifier.citationThe Asian Journal of Mathematics, 2004, v. 8 n. 4, p. 773-794en_HK
dc.identifier.issn1093-6106en_HK
dc.identifier.urihttp://hdl.handle.net/10722/48614-
dc.format.extent4755712 bytes-
dc.format.extent160101 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/pdf-
dc.languageengen_HK
dc.publisherInternational Press. The Journal's web site is located at http://www.ims.cuhk.edu.hk/~ajm/en_HK
dc.rightsThe Asian Journal of Mathematics. Copyright © International Press.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectMathematicsen_HK
dc.titleOn the validity of failure of gap rigidity for certain pairs of bounded symmetric domainsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1093-6106&volume=8&issue=4&spage=773&epage=794&date=2004&atitle=On+the+validity+of+failure+of+gap+rigidity+for+certain+pairs+of+bounded+symmetric+domainsen_HK
dc.identifier.emailMok, N: nmok@hkucc.hku.hken_HK
dc.description.naturepostprinten_HK
dc.identifier.doi10.4310/AJM.2004.v8.n4.a24-
dc.identifier.hkuros98238-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats